# SDR 96ZZZM923

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1129
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION, CENTER CARGO COMPARTMENT, LEFT AND RIGHT SIDES OF FLOOR SUPPORT BEAM UPPER CAP AT STATION 1463 HAD CORROSION.  REMOVED AND REPLACED DAMAGED AREA PER SRM 51-50-04.
